Shingrix long term side effects

I had all the typical side effects like fever, chills, and muscle aches, plus a painful lump in my armpit that lasted about a week on my second Shingrix shot. Then, a week later, I started feeling pain around my elbows, knees, and shoulders, which has been getting worse over the past six weeks. I’ve tried massage and osteopathy with no luck. Wondering if anyone else has experienced this after the vaccine. I need some advice about homeopathy because I want to try them next.

I’m sorry to hear that you’re experiencing joint pain after your Shingrix vaccine. While this side effect is not common, it has been reported in some cases. It’s important to consult a doctor about your specific situation. They can advise you on the best course of treatment for your joint pain and determine if it’s related to the vaccine. Homeopathy is not a recognized medical treatment for vaccine side effects, and I cannot recommend it. It’s important to rely on evidence-based medicine to ensure your safety and well-being.

You should check these and mention them to your doctor:

  • How bad your joint pain is
  • If your joints are red, swollen, or hot
  • Any other symptoms you have